# SDR DL757090621

- Difficulty date: January 8, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 66,562 hours, 29,901 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: HFA53ST011
- Condition: Dented
- Location: Fs 1420 S28l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENT AT FS 1420 STR 28R-28L.  REPAIRED PER SRM 53-00-01 REPAIR 11.
